# SDR UIEA2024032500222

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 47,730 hours, 8,977 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 142U774117
- Condition: Cracked
- Location: Bs 781 S9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D - STA 778 STR 9L 1 LOC CRACK FROM RIVET TO STRINGER AND STA 781 STR 9L 2 LOC CRACK.  M/D - STA 778 AND STA 781 STR 9L STRINGER REPAIR AS PER SRM 53-20-03 AND RI-53-20-16782 REV A. NO FURTHER DEFECTS NOTED.
